Menu utilisateur

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Rechercher

Affichage: 4 résultats.
    • Article de périodique
    On a Gamma-limit of Willmore functionals with additional curvature penalization term
    Olbermann, Heiner[UCL] (2019) SIAM Journal on Mathematical Analysis — Vol. 51, no. 3, p. 2599–2632 (2019)
    • Article de périodique
    Michell trusses in two dimensions as a Gamma-limit of optimal design problems in linear elasticity
    Olbermann, Heiner[UCL] (2017) Calculus of Variations and Partial Differential Equations — Vol. 56, no. 166 (2017)
    • Article de périodique
    On a boundary value problem for conically deformed thin elastic sheets
    Olbermann, Heiner[UCL] (2019) Analysis & P D E — Vol. 12, no. 1, p. 245-258 (2019)
    • Article de périodique
    The shape of low energy configurations of a thin elastic sheet with a single disclination
    Olbermann, Heiner[UCL] (2018) Analysis & PDE — Vol. 11, no. 5, p. 1285-1302 (2018)